About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 612819, 7 pages
http://dx.doi.org/10.1155/2013/612819
Research Article

Existence Theorems for Quasivariational Inequality Problem on Proximally Smooth Sets

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 1 November 2012; Accepted 23 December 2012

Academic Editor: Pavel Kurasov

Copyright © 2013 Jittiporn Suwannawit and Narin Petrot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concept of quasivariational inequality problem on proximally smooth sets is studied. Some sufficient conditions for solving the existence of solutions of such a problem are provided; also some interesting cases are discussed. Of course, due to the significance of proximally smooth sets, the results which are presented in this paper improve and extend many important results in the literature.